Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 85, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at Dec 13, 2015, 12:46 AM CST for 8 counties in Texas. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 13, 2015, 12:46 AM CST (06:46 UTC)
- Expired
- Dec 13, 2015, 5:45 AM CST
- In force
- 5 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Angelina County, TX, Cherokee County, TX, Gregg County, TX, Nacogdoches County, TX, Rusk County, TX, Smith County, TX, Upshur County, TX, Wood County, TX
The radar
The Shreveport radar (KSHV), 128 km from the middle of the area, began a volume at 06:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 13, 1:38 AM CST | FLASH FLOOD | Quitman, TX | NUMEROUS COUNTY ROADS FLOODED IN WESTERN WOOD COUNTY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 52 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 6.8 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 87 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 1025 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 285 m²/s²
- 0-3 km storm-relative helicity
- 332 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
244
WGUS54 KSHV 130646
FFWSHV
TXC005-073-183-347-401-423-459-499-131145-
/O.NEW.KSHV.FF.W.0085.151213T0646Z-151213T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1246 AM CST SUN DEC 13 2015
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* FLASH FLOOD WARNING FOR...
RUSK COUNTY IN NORTHEASTERN TEXAS...
NORTHWESTERN ANGELINA COUNTY IN EASTERN TEXAS...
WOOD COUNTY IN NORTHEASTERN TEXAS...
NORTHWESTERN NACOGDOCHES COUNTY IN EASTERN TEXAS...
UPSHUR COUNTY IN NORTHEASTERN TEXAS...
GREGG COUNTY IN NORTHEASTERN TEXAS...
CHEROKEE COUNTY IN NORTHEASTERN TEXAS...
SMITH COUNTY IN NORTHEASTERN TEXAS...
* UNTIL 545 AM CST
* AT 1245 AM CST...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE
WARNED AREA. UP TO THREE INCHES OF RAIN HAVE ALREADY FALLEN. FLASH
FLOODING IS EXPECTED..
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES WILL BE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 3298 9515 3290 9515 3289 9471 3243 9470
3240 9464 3205 9462 3151 9486 3142 9500
3147 9510 3152 9510 3159 9517 3159 9527
3168 9529 3185 9544 3205 9542 3223 9549
3236 9545 3248 9559 3269 9559 3296 9566
$$
06What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Dec 13, 12:11 AM CST, 35 minutes earlier.
Area forecast discussion, Dec 13, 12:11 AM CST, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1211 AM CST SUN DEC 13 2015
.AVIATION...
FOR 13/06Z TERMINAL FORECASTS...A LARGE WIDE BAND OF SHOWERS OVER
MUCH OF EAST AND NORTHEAST TEXAS AND ADJACENT SECTIONS OF
SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS...AND EXTREME NORTHWEST
LOUISIANA GENERALLY WEST OF A MAGNOLIA ARKANSAS TO SHREVEPORT
LOUISIANA AND LUFKIN TEXAS LINE...WAS PROVIDING MVFR AND IFR
FLIGHT CATEGORIES. TO THE EAST OF THIS LINE MOSTLY MVFR CONDITIONS
PREVAILED. THIS LARGE BAND OF PRECIPITATION WILL CONTINUE TO SHIFT
SLOWLY EAST OVERNIGHT WITH LOW LEVEL MOISTURE ALLOWING FOR THE
LOWERING OF THE CLOUD BASES IFR. PERIODS OF HEAVIER RAINFALL WILL
BE OCCURRING AS THE BAND SHIFTS EAST. SURFACE WINDS WILL BE
SOUTHERLY 15-22 KNOTS WITH HIGHER GUSTS OVERNIGHT AND THROUGH MUCH
OF THE DAY SUNDAY...UNTIL THE SURFACE FRONT/BOUNDARY MOVES
THROUGH. THE BOUNDARY WILL BE APPROACHING KTYR NEAR 13/12Z AND
WINDS WILL BE SHIFTING TO WEST...ALONG A KTXK AND KSHV LINE NEAR
13/18Z...AND KELD AND KMLU LINE NEAR 13/21Z. VFR FLIGHT CONDITIONS
WILL BE RETURNING DURING LATE AFTERNOON AND INTO THE LAST OF THE
FORECAST PERIOD PRIOR TO 14/06Z. /06/
&&
.PREV DISCUSSION... /ISSUED 1004 PM CST SAT DEC 12 2015/
DISCUSSION...
MAIN CHANGES TO THE CURRENT FORECAST PACKAGE WAS TO MENTION
ISOLATED THUNDERSTORMS SINCE THERE HAS NOT BEEN MUCH LIGHTNING
DATA INDICATED WITH THE ONGOING AREA OF PRECIPITATION. STILL
EXPECTING LOCALLY HEAVY RAINFALL WHICH WILL RESULT IN FLASH
FLOODING AND PONDING OF WATER IN LOW LYING AND POOR DRAINAGE
AREAS...GUSTY WINDS...AND ISOLATED WIND DAMAGE AND TORNADOES
AS SHEAR WILL BE INCREASING OVERNIGHT. /06/
PREV DISCUSSION... /ISSUED 526 PM CST SAT DEC 12 2015/
DISCUSSION...
AN EXTENSIVE BAND OF CONVECTION CONTINUES TO SHIFT NNE ACROSS THE
WRN SECTIONS OF E TX THIS AFTERNOON...ALONG THE LEAD SHORTWAVE/PVA
THAT IS LIFTING NE ACROSS THESE AREAS. THIS CONVECTION HAS BEEN
LOW TOPPED...ALTHOUGH CONSIDERABLE LOW LEVEL SHEAR PROFILES HAVE
SUPPORTED ROTATION IN SOME OF THESE SHOWERS...WITH ONE ALREADY
CONFIRMED TORNADO TOUCHDOWN NEAR LINDALE IN SMITH COUNTY TX.
INSTABILITY REMAINS QUITE MEAGER ACROSS E TX/SE OK WITH SFC AND
MUCAPES ONLY AROUND 500 J/KG. NOT EXPECTING MUCH IMPROVEMENT TO
INSTABILITY TONIGHT OR SUNDAY...ALTHOUGH SHEAR PROFILES SHOULD
INCREASE TONIGHT AS A SRLY LLJ SHIFTS E INTO THE REGION AHEAD OF
THE LONGWAVE TROUGH WHICH HAS SHOWN SIGNS OF CLOSING OFF LATE THIS
AFTERNOON OVER THE DESERT SW. THUS...THE SVR THREAT SHOULD REMAIN
ISOLATED TONIGHT/SUNDAY...WITH THE PRIMARY FOCUS OF LOCALLY HEAVY
RAINFALL AND THE POTENTIAL FOR FLASH FLOODING. WHILE THE ONGOING
CONVECTION SHOULD PERSIST THIS EVENING OVER SE OK/E
TX...ADDITIONAL SCT CONVECTION ALREADY BEGINNING TO FIRE THIS
AFTERNOON OVER W TX SHOULD CONSOLIDATE INTO A SQUALL LINE WHICH
WILL ADVANCE E INTO CNTRL TX OVERNIGHT.
THIS SQUALL LINE MAY INTENSIFY OVERNIGHT AS THE SRLY LLJ
INTENSIFIES TO 60-70KTS...WITH SOME OF THESE WINDS POSSIBLY MIXING
DOWN TO THE SFC. PW/S WILL INCREASE TO NEAR 2 INCHES TONIGHT
/WHICH ARE RECORD PW/S BY CLIMO/...WITH ENHANCED CONVERGENCE ALONG
THE SQUALL LINE/COLD FRONT ENHANCING RAIN RATES AS IT ENTERS THE
WRN ZONES NEAR 12Z SUNDAY. THE SQUALL LINE SHOULD QUICKLY ADVANCE
E ACROSS THE REGION...WITH WIDESPREAD 2-4 INCHES OF RAIN...WITH
ISOLATED HIGHER AMOUNTS EXCEEDING 6 INCHES POSSIBLE OVER THE
EXISTING FLASH FLOOD AREA. TIMING OF THIS CONVECTION STILL LOOKS
GOOD...THUS NO CHANGES WERE NEEDED TO THE EXPIRATION TIME OF THE
WATCH AREA. IN ADDITION...A TIGHTENING PRESSURE GRADIENT WITH THE
INCREASE IN THE SRLY LLJ WILL YIELD INCREASING SSE SFC WINDS
TONIGHT...THUS HAVE EXPANDED THE CURRENT LAKE WIND ADVISORY TO
INCLUDE ALL OF E TX/SE OK/MUCH OF SW AR/PORTIONS OF NW LA THROUGH
12Z SUNDAY. THESE WINDS WILL DIMINISH WITH THE APPROACH/PASSAGE OF
THE SQUALL LINE SUNDAY...THUS LATER SHIFTS WILL LIKELY NEED TO
EXTEND THIS ADVISORY FOR THE REMAINDER OF THE REGION
SUNDAY...WHILE DROPPING THE ADVISORY FOR PORTIONS OF E TX.
WIDESPREAD RAINFALL AMOUNTS OF 1.5-3+ INCHES ARE EXPECTED E OF THE
FLASH FLOOD WATCH AREA...WITH THE CONVECTION QUICKLY DIMINISHING
FROM W TO E DURING THE AFTERNOON. HAVE INCREASED POPS TO MID
CHANCE FOR THE ERN ZONES FOR THE EVENING...WITH THE CONVECTION
CLEARING THE ERN ZONES BY 06Z MONDAY. WRLY SFC WINDS SHOULD BACK
MORE S DURING THE EVENING...WITH CIGS CLEARING FROM W TO E.
COOLER TEMPS WILL SETTLE E BEHIND THE FROPA...ALTHOUGH TEMPS WILL
STILL REMAIN ABOVE NORMAL MONDAY AND TUESDAY AS THE UPPER FLOW
BECOMES SW AHEAD OF THE NEXT CLOSED LOW THAT WILL DROP E ACROSS
THE FOUR CORNERS REGION. THIS LOW WILL EJECT NE ACROSS THE PLAINS
BY MIDWEEK...BUT STILL USHER ANOTHER COLD FRONT INTO THE REGION
LATE TUESDAY NIGHT/WEDNESDAY. DEEP LYR MOISTURE WILL BE LIMITED
AHEAD OF THIS NEXT FRONT...BUT SCT SHRA SHOULD DEVELOP ALONG/AHEAD
OF THE FRONT TUESDAY NIGHT/WEDNESDAY. FORTUNATELY...QPF/S WILL BE
MUCH LIGHTER THAN THE CURRENT EVENT...WITH THE FRONT CLEARING THE
REGION WEDNESDAY AFTERNOON. COOLER/MORE SEASONABLE TEMPS ARE
EXPECTED BY THE END OF THE WEEK...WITH NEAR FREEZING TEMPS
RETURNING TO AREAS N OF I-20 BY FRIDAY MORNING.
PRELIMS TO FOLLOW BELOW...
15
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 68 69 47 69 / 90 100 10 0
MLU 69 73 48 68 / 30 100 40 0
DEQ 66 66 40 64 / 100 100 10 0
TXK 66 67 44 65 / 100 100 10 0
ELD 69 71 45 65 / 50 100 30 0
TYR 56 60 44 69 / 100 100 10 0
GGG 63 64 45 69 / 100 100 10 0
LFK 64 66 45 71 / 100 100 10 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 6 AM CST EARLY THIS MORNING FOR ARZ050-
051-059>061-070>072.
FLASH FLOOD WATCH THROUGH THIS MORNING FOR ARZ050-051-059-060-
070-071.
LA...LAKE WIND ADVISORY UNTIL 6 AM CST EARLY THIS MORNING FOR
LAZ001>003-010.
FLASH FLOOD WATCH THROUGH THIS MORNING FOR LAZ001-002-010.
OK...LAKE WIND ADVISORY UNTIL 6 AM CST EARLY THIS MORNING FOR OKZ077.
FLASH FLOOD WATCH THROUGH THIS MORNING FOR OKZ077.
TX...LAKE WIND ADVISORY UNTIL 6 AM CST EARLY THIS MORNING FOR TXZ096-
097-108>112-124>126-136>138-149>153-165>167.
FLASH FLOOD WATCH THROUGH THIS MORNING FOR TXZ096-097-108>112-
124>126-136>138-149>153-165-166.
&&
06Hazardous weather outlook, Dec 12, 12:21 PM CST, 12 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1221 PM CST SAT DEC 12 2015 ARZ050-051-059-060-070-071-LAZ001-002-010-OKZ077-TXZ096-097- 108>112-124>126-136>138-149>153-165-166-131200- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-MILLER-LAFAYETTE-CADDO- BOSSIER-DE SOTO-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP- MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 1221 PM CST SAT DEC 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SHOWERS AND THUNDERSTORMS WILL INCREASE ACROSS EAST TEXAS AND SOUTHEAST OKLAHOMA THIS AFTERNOON...AHEAD OF A STRONG UPPER LEVEL STORM SYSTEM THAT WILL MOVE THROUGH THE DESERT SOUTHWEST AND INTO THE SOUTHERN ROCKIES. AN ISOLATED SEVERE THUNDERSTORM THREAT WILL EXIST LATE THIS AFTERNOON THROUGH TONIGHT ACROSS EAST TEXAS AND EXTREME SOUTHEAST OKLAHOMA GIVEN THE VERY STRONG SHEAR IN PLACE...BUT INSTABILITY WILL BE QUITE LIMITED AS SURFACE HEATING WILL BE TAPERED BY THE DENSE CLOUD COVER AND RAIN. SHOULD A SEVERE THREAT MATERIALIZE...DAMAGING WINDS AND ISOLATED TORNADOES WILL BE THE PRIMARY THREATS. HOWEVER...LOCALLY HEAVY RAINFALL AND THE THREAT FOR FLASH FLOODING WILL INCREASE ACROSS EAST TEXAS AND SOUTHEAST OKLAHOMA TONIGHT AND SUNDAY MORNING...BEFORE A COLD FRONT PUSHES THROUGH THE REGION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SHOWERS AND THUNDERSTORMS WILL BE WIDESPREAD SUNDAY MORNING...ALONG AND JUST AHEAD OF A COLD FRONT THAT WILL PUSH THROUGH THE REGION. LOCALLY HEAVY RAINFALL AND THE THREAT FOR FLASH FLOODING WILL CONTINUE SUNDAY MORNING BEFORE THE RAIN DIMINISHES FROM WEST TO EAST BY MIDDAY. CUMULATIVE RAINFALL AMOUNTS OF TWO TO FOUR INCHES...WITH ISOLATED HIGHER AMOUNTS IN EXCESS OF SIX INCHES...WILL BE POSSIBLE BEFORE THE RAIN ENDS BY EARLY AFTERNOON SUNDAY. IN ADDITION...AN ISOLATED SEVERE THUNDERSTORM THREAT WILL CONTINUE SUNDAY MORNING WITH DAMAGING WINDS AND ISOLATED TORNADOES POSSIBLE. COOLER AND DRIER AIR WILL QUICKLY PUSH EAST IN WAKE OF THE COLD FRONTAL PASSAGE SUNDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR RADIO OPERATORS...MAY BE NEEDED TONIGHT OVER EAST TEXAS AND SOUTHEAST OKLAHOMA. ARZ061-072-073-LAZ003>006-011>014-017>022-TXZ167-131200- NEVADA-COLUMBIA-UNION-WEBSTER-CLAIBORNE-LINCOLN-RED RIVER- BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-GRANT- CALDWELL-LA SALLE- 1221 PM CST SAT DEC 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA AND EAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED SHOWERS AND A FEW THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON OVER PORTIONS OF NORTHCENTRAL LOUISIANA AND SOUTHWEST ARKANSAS. HOWEVER...SHOWERS AND A FEW THUNDERSTORMS ARE EXPECTED TO INCREASE LATE TONIGHT AND ESPECIALLY AFTER DAYBREAK SUNDAY OVER THE REGION. HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SHOWERS AND THUNDERSTORMS WILL SPREAD EAST ACROSS SOUTHWEST ARKANSAS AND NORTHCENTRAL LOUISIANA SUNDAY...ALONG AND AHEAD OF A COLD FRONT. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE...WITH WIDESPREAD RAINFALL AMOUNTS OF ONE TO THREE INCHES EXPECTED. AN ISOLATED SEVERE THUNDERSTORM THREAT WILL BE POSSIBLE AS WELL...MAINLY ACROSS NORTHCENTRAL LOUISIANA. SHOULD THIS DEVELOP...DAMAGING WINDS AND AN ISOLATED TORNADO WILL BE THE PRIMARY THREATS. THESE SHOWERS AND THUNDERSTORMS WILL DIMINISH FROM WEST TO EAST SUNDAY AFTERNOON AND EVENING...WITH COOLER AND DRIER AIR SPILLING EAST BEHIND THE COLD FRONTAL PASSAGE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR RADIO OPERATORS...WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT. 15
In the hours before
Special weather statement, Dec 12, 9:34 PM CST, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
934 PM CST SAT DEC 12 2015
OKZ077-130415-
MCCURTAIN OK-
934 PM CST SAT DEC 12 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MCCURTAIN COUNTY
UNTIL 1015 PM CST...
AT 934 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHEAST OF BROKEN BOW...OR 19 MILES WEST OF DE QUEEN...MOVING
NORTHEAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BROKEN BOW...WATSON...PLUNKETVILLE AND HOCHATOWN.
LAT...LON 3422 9447 3403 9467 3411 9481 3450 9455
3451 9446
TIME...MOT...LOC 0334Z 212DEG 34KT 3413 9467
09Local storm report, Dec 12, 9:35 PM CST, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
935 PM CST SAT DEC 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND DMG VALLIANT 34.00N 95.09W
12/12/2015 MCCURTAIN OK EMERGENCY MNGR
DAMAGED HOMES....DOWN TREES... AND POWER LINES... 2
INJURIES REPORTED...NEAR SLIM ROAD...ROOF ROAD....PINE
CREEK...PEACEFUL HOME ROAD.
&&
CORRECTED REMARKS
EVENT NUMBER SHV1500755
21Local storm report, Dec 12, 10:57 PM CST, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1057 PM CST SAT DEC 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM FLASH FLOOD 3 WSW BOGATA 33.45N 95.26W
12/12/2015 RED RIVER TX LAW ENFORCEMENT
HIGH WATER RESCUE IN PROGRESS FOR A CAR SWEPT INTO A
CREEK ON FM 410 NEAR THE RUGBY COMMUNITY.
&&
EVENT NUMBER SHV1500763
15Local storm report, Dec 12, 11:01 PM CST, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1101 PM CST SAT DEC 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM FLASH FLOOD 4 N WINNSBORO 33.01N 95.29W
12/12/2015 FRANKLIN TX LAW ENFORCEMENT
FM 3250 NEAR FM 3170 ARE COVERED IN HIGH WATER BETWEEN
THE WINNSBORO AND PURLEY COMMUNITIES.
&&
EVENT NUMBER SHV1500764
15Local storm report, Dec 12, 11:44 PM CST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1144 PM CST SAT DEC 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM FLASH FLOOD GLOVER 34.07N 94.90W
12/12/2015 MCCURTAIN OK LAW ENFORCEMENT
SEVERAL ROADS CLOSED IN THE GLOVER AND GOLDEN
COMMUNITIES DUE TO FLOODING. RESIDENTS OF ONE HOME WERE
EVACUATED DUE TO FLOODING IN THE GLOVER COMMUNITY.
&&
EVENT NUMBER SHV1500765
15Special weather statement, Dec 13, 12:34 AM CST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1234 AM CST SUN DEC 13 2015
TXZ108>111-124-125-130715-
WOOD TX-TITUS TX-CAMP TX-UPSHUR TX-FRANKLIN TX-MORRIS TX-
1234 AM CST SUN DEC 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MORRIS...CAMP...SOUTHERN
TITUS...EASTERN WOOD...NORTHWESTERN UPSHUR AND SOUTHEASTERN FRANKLIN
COUNTIES UNTIL 115 AM CST...
AT 1233 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTH OF HAWKINS...OR 14 MILES WEST OF GILMER...MOVING NORTHEAST
AT 45 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MOUNT PLEASANT...GILMER...PITTSBURG...LEESBURG...DAINGERFIELD...LONE STAR...
HAWKINS...NEWSOME...ROSEWOOD...JENKINS...CASON...SCROGGINS...WINFIELD...
MIDWAY...MILLER'S COVE...ROCKY MOUND...BETTIE...LAFAYETTE...MONTICELLO AND
PERRYVILLE.
LAT...LON 3318 9514 3304 9465 3299 9465 3257 9521
3256 9524 3258 9525 3257 9528 3260 9531
3261 9535
TIME...MOT...LOC 0633Z 211DEG 39KT 3270 9519
09The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 12, 6:05 PM CST | Special Weather Statement | SHV | Cherokee | 55 min |
| Dec 12, 6:39 PM CST | Special Weather Statement | SHV | Red River | 51 min |
| Dec 12, 7:34 PM CST | Special Weather Statement | SHV | Gregg, Marion, Upshur | 41 min |
| Dec 12, 7:44 PM CST | Special Weather Statement | SHV | Cherokee | 46 min |
| Dec 12, 7:51 PM CST | Severe Thunderstorm Warning | SHV | Red River | 54 min |
| Dec 12, 8:09 PM CST | Severe Thunderstorm Warning | SHV | Bowie, Camp, Cass, Harrison, Marion, Morris and 3 more | 66 min |
| Dec 12, 8:15 PM CST | Flash Flood Warning | SHV | Franklin, Red River, Smith, Titus, Wood | 4 hr |
| Dec 12, 8:44 PM CST | Flash Flood Warning | SHV | Cherokee, Gregg, Rusk, Smith, Upshur | 4 hr |
| Dec 12, 9:08 PM CST | Special Weather Statement | SHV | Cherokee | 52 min |
| Dec 12, 9:12 PM CST | Special Weather Statement | SHV | Bowie | 48 min |
| Dec 12, 10:39 PM CST | Flash Flood Warning | SHV | Cherokee, Smith, Upshur, Wood | 2 hr |
| Dec 12, 10:47 PM CST | Flash Flood Warning | SHV | Bowie, Camp, Cass, Franklin, Morris, Red River and 1 more | 4 hr |
| Dec 13, 12:34 AM CST | Special Weather Statement | SHV | Camp | 41 min |
| Dec 13, 12:40 AM CST | River Flood Warning | SHV | Gregg | 72 hr |
| Dec 13, 1:42 AM CST | Severe Thunderstorm Warning | SHV | Bowie, Morris, Red River, Titus | 27 min |
| Dec 13, 2:21 AM CST | River Flood Warning | SHV | Wood | 6 days |
| Dec 13, 2:48 AM CST | Flash Flood Warning | SHV | Bowie, Camp, Franklin, Morris, Red River, Titus | 6 hr |
| Dec 13, 5:44 AM CST | Flash Flood Warning | SHV | Angelina, Cherokee, Gregg, Nacogdoches, Rusk, Smith and 2 more | 4 hr |
| Dec 13, 6:21 AM CST | Special Weather Statement | SHV | Cass, Gregg, Harrison, Marion, Panola, Rusk and 1 more | 54 min |
| Dec 13, 7:38 AM CST | River Flood Warning | SHV | Cherokee, Nacogdoches, Rusk, Smith | 4 days |
| Dec 13, 8:51 AM CST | Areal Flood Warning | SHV | Bowie, Camp, Cass, Franklin, Morris, Red River and 1 more | 6 hr |
| Dec 13, 9:22 AM CST | Special Weather Statement | SHV | Sabine | 53 min |
| Dec 13, 9:47 AM CST | Areal Flood Warning | SHV | Cherokee, Gregg, Nacogdoches, Rusk, Smith, Upshur and 1 more | 6 hr |
| Dec 13, 10:19 AM CST | River Flood Warning | SHV | Nacogdoches, Rusk, San Augustine, Shelby | 4 days |
| Dec 13, 10:27 AM CST | River Flood Warning | SHV | Camp, Morris, Titus | 62 hr |
| Dec 13, 2:49 PM CST | Areal Flood Warning | SHV | Bowie, Camp, Cass, Franklin, Morris, Red River and 1 more | 3 hr |
| Dec 13, 3:46 PM CST | Areal Flood Warning | SHV | Cherokee, Gregg, Nacogdoches, Rusk, Smith, Upshur and 1 more | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.